| Model Number |
AA10 |
| Medical Device Problem Codes |
Overheating of Device (1437); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 125°f.The likely cause was identified as corrosion.It was also noted color band and laser markings were faded and there is a gap between housing and the locking ring.Date of event notification: 2023-08-31 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with unspecified malfunction.No patient impact reported.Repair escalated to product event due to evaluation findings of overheating.